# SDR AALA20100510TUL04

- Difficulty date: May 10, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 59,179 hours, 24,753 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CORROSION ON NUMBER 1 GALLEY TIE DOWN FITTING STATION 160 RIGHT BUTTLINE 45.  REPLACED G1 GALLEY TIE DOWN FITTING PER SRM 51-30-02 AND 51-30-05 PER EA MD80-51-010576.
